MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION EMERGE?; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493918930250
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 06/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k163174.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
 
Event or Problem Description
It was reported that balloon detachment occurred requiring unexpected medical intervention.A 2.50mm x 15mm nc emerge balloon catheter was advanced for dilation.During circumflex coronary angioplasty, the distal balloon catheter was completely detached and migrated into the coronary artery.The detached device remained in the patient, and an unexpected medical intervention was required.Further details regarding the intervention have not been provided.
 
Event or Problem Description
It was reported that balloon detachment occurred requiring unexpected medical intervention.A 2.50mm x 15mm nc emerge balloon catheter was advanced for dilation.During circumflex coronary angioplasty, the distal balloon catheter was completely detached and migrated into the coronary artery.The detached device remained in the patient, and an unexpected medical intervention was required.Further details regarding the intervention have not been provided.It was further reported that the correct device size was a 2.50mm x 30mm emerge balloon catheter, not the 2.50mm x 15mm nc emerge balloon catheter as previously reported.
 
Additional Manufacturer Narrative
G4: premarket / 510(k) #: k163174.B5.Describe event or problem updated.

Brand Name
EMERGE?
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key23200937
Report Number2124215-2025-68314
Device Sequence Number9730253
Product Code LOX
UDI-Device Identifier08714729806417
UDI-Public(01)08714729806417(17)271031(10)35960402
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K113220
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493918930250
Device Catalogue NumberH7493918930250
Device Lot Number0035960402
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/10/2025
Supplement Date Received by Manufacturer10/03/2025
Initial Report FDA Received Date10/02/2025
Supplement Report FDA Received Date10/29/2025
Date Device Manufactured02/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown